# SDR 99ZZZX2327

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: A469B
- Condition: Failed
- Location: Strobe
- Part time: 48 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT, BOTH STROBES WERE FOUND INOPERABLE.  THIS IS THE SECOND SET IN 73.6 HOURS.  SUBSEQUENT INSPECTION FOUND THE WIRES AT THE LIGHT JUNCTIONS MIS-MARKED.  REWIRED AND REPLACED BULBS.
